# SDR 200600296

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 80,125 hours, 19,637 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW ESCAPE SLIDE RELEASED BUT SLIDE DID NOT DEPLOY DURING MAINTENANCE WHEN TRYING TO SHUT DOOR.
